Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HI

I am 26 and have had very mild acne my whole life, i am as pale as pale can be. I started Yaz to with a small bit of hope that it would help the zits i did get.

My problem is this, i have been on yaz for 9 months, and about 6 months into it, i got a cysts. totally freaked out, got another 3 over about 2 months. ran to a derm. I had a feeling that it was the birth control, it was the only hormonal change i have had.. also since being on yaz i am have been rather sesative emotionally, and not as happy as usual. but my derm and my gyno said the yaz coul dnot have caused the cysts.

now i have been on doxy klaron and differin (which i use very infrequently bc it makes me incredibly zitty which is counter productive) and had 2 months of nice skin. but even on the zit cocktail, i got another zit. i was totally crestfallen.

i work at a vet, which i know is a stretch, but when i told him about the onset of zits his reaction was immediate "cysts, that's endocrines, which could be realted to hormones, are you on BC?"

needless to say i looked more into this theory. and it would seem there are people out there that have also developed cysts after using yaz or any bc for that matter after being on for a bit.

i am off to my gyno to ask if there are ramifications of changing to a much lower estrogen dose BC, as non hormonal i think would be only a further departure into screwing with my hormones.

if anyone has an experience similiar to this, please contact me. i am petrified to change in fear it will only get worse. in my mind, adding doxy, and klaron and differin, is adding to control a problem that i think might have a cause. i would rather stop something than add to it in order to keep using it.

since the advent of the cysts, i have suffered an incredible personality and quality of life change. i avoid mirrors at all costs and cannot, feel good enough to be happy.

please, if anyone has advice or even better an experience please reply or contact me.

Share this post


Link to post
Share on other sites

I'm 22 yrs old and was currently on orthotrycyclen and my skin had actually cleared up with it, but 2 months ago had started breaking out a little bit. So, I decided to try yaz, its been 1.5 months that ive been on yaz and i am getting a lot of cystic acne on my face....I think its the BC so I might be switching to ortho again. so no u are not the only one :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×